| Model Number |
02.12.E0310FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Hematoma (1884)
| Date of Event |
08/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 aug 2025 lot 2504615: (b)(4) items manufactured and released on 14-apr-2024.Expiration date: 2025-mar-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At 2 weeks from primary surgery, the patient came in reporting pain due to developing a hematoma and the cause is unknown.After the washout, the surgeon decided to revise the liner to achieve more stability (from 10 to 11 mm) and the surgery was completed successfully.